# SDR ASAA2014091709150

- Difficulty date: September 17, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,865 hours, 9,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE BULLNOSE LIGHT INOPERATIVE POS 12 RT.  ACFT GROUNDED.
